Convergence of a Kähler-ricci flow

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

In this paper we prove that for a given Kähler-Ricci flow with uniformly bounded Ricci curvatures in an arbitrary dimension, for every sequence of times ti converging to infinity, there exists a subsequence such that (M, g(ti+t)) → (Y, ḡ(t)) and the convergence is smooth outside a singular set (which is a set of codimension at least 4) to a solution of a flow. We also prove that in the case of complex dimension 2, we can find a subsequence of times such that we have a convergence to a Kähler-Ricci soliton, away from finitely many isolated singularities.

Original languageEnglish (US)
Pages (from-to)623-632
Number of pages10
JournalMathematical Research Letters
Volume12
Issue number5-6
DOIs
StatePublished - Jan 1 2005
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this